# SDR DJFA2010004

- Difficulty date: February 21, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N707LX
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 7,947 hours, 5,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2004090102A
- Condition: Seized
- Location: Left
- Part time: 3,092 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING CREW REPORTED SMOKE FROM THE FLOOR HEATING DUCTS.  PAX HAD LEFT THE ACFT AND NO INJURIES WERE REPORTED.  MX WAS ABLE TO DETERMINE THE CABIN ACM PAC WAS AT FAULT AND DUPLICATED THE SMOKE.  THE CABIN PAC WAS REPLACED.
